# SDR ANCF201812051001

- Difficulty date: November 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N781AV
- Make and model: Boeing 787-8
- Aircraft serial: 37503
- Engine: Rroyce TRENT1000D2
- Engine time: 16,772 hours, 2,789 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19080016
- Part serial: 1122
- Condition: Cracked
- Location: Cockpit
- Part time: 16,772 hours, 2,789 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB. WINDOW CRACKED - DURING CRUISE AT FL 370 THE RT (OUTER PANEL) FOLLOWED BY THE R FWD WINDOW HEAT R FWD EICAS MSG // CORRECTIVE ACTION: NOV 8. IAW AMM DMC-B787-A-56-11-01-00A-520A/720A-A THE FLIGHT COMPARTMENT N.1 RH WINDOW WAS REPLACED, OPERATIONAL TEST SATISFACTORY, TORQUE WRENCH USED RDTR200 S/N: 0114804608.
